# SDR SWAA2022081628217

- Difficulty date: July 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON DEFLECTION CONTROL AREA AT ORSS 270 AT LT WING 2022-381278 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ON DEFLECTION CONTROL AREA AT ORSS 270 AT LT WIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTIVE ACTION CERTIFIED
